# SDR DALA2017050303635

- Difficulty date: May 2, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,313 hours, 20,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER FRAME SUPPORT ANGLE IS CRACKED 5 BRACKETS BACK FROM THE FRONT.   REPAIRED THE SUPPORT ANGLE BS 1420 IAW ER/A 556004-14, REV ORIG.
